MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4143/crt.2010.42.2.118

Медицинская библиотека · Cancer research and treatment · 2010

A case of 5-fluorouracil induced encephalopathy.

Kwon Kyung A, Kwon Hyuk-Chan, Kim Min Chan, Kim Sung-Hyun, Oh Sung Yong, Lee Suee, Kim Hyo-Jin

СтатьяПеревод пока не подготовлен

Аннотация

Patients with reduced dihydropyrimidine dehydrogenase (DPD) activity are at risk for experiencing serious adverse effects following 5-fluorouracil (5-FU) based chemotherapy. Neurotoxicity is considered an extremely rare side effect of 5-FU. We report here on an unusual case of 5-FU induced encephalopathy. A 38-year-old woman with advanced gastric carcinoma was treated with adjuvant chemotherapy that consisted of infused 5-FU (1,000 mg/m²) for 5 days and cisplatin (60 mg/m²) on day 1 following total gastrectomy. Nineteen days after starting chemotherapy, the patient displayed a sudden onset of slurred speech, confusion, cognitive disturbances and paranoia. A magnetic resonance image (MRI) of the brain showed no structural abnormalities, and the other laboratory tests provided no explanations for her symptoms, other than a slightly elevated ammonia level. The patient was treated with a lactulose retention enema and thiamine infusion, the 5-FU was halted and her symptoms then recovered after 7 days.

Для цитирования: Kwon Kyung A, Kwon Hyuk-Chan, Kim Min Chan, Kim Sung-Hyun, Oh Sung Yong, Lee Suee, Kim Hyo-Jin. A case of 5-fluorouracil induced encephalopathy.. Cancer research and treatment. 2010. DOI: 10.4143/crt.2010.42.2.118.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.